MathSciNet Relay Station
MathSciNet bibliographic data
MR1748271 22E50 (11F70 22E35)
Reeder, Mark Formal degrees and $L$-packets of unipotent discrete series representations of exceptional $p$-adic groups. With an appendix by Frank Lübeck. J. Reine Angew. Math. 520 (2000), 37–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement